# SDR 99ZZZX2552

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N794QS
- Make and model: Cessna 650
- Aircraft serial: 6507094
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17408005
- Condition: Defective
- Location: Cabin
- Part time: 131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT FOR COMPLIANCE OF AD 99-08-21 PURITAN BENNETT PASSENGER OXYGEN MASKS.  OXYGEN MASK INSTALLED IN AIRCRAFT WERE NOT FULLED LISTED.
